# SDR UPS08M52081

- Difficulty date: March 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 919-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, SEAT TRACK AT STA 919 - 969 X=-75.25 FOUND CORROSION.  CORROSION AT AFFECTED AREA REMOVED.  MAT'L THK:0.145", MAT'L REMOVED 0.040 INCH (STA 939), MAT'L REMOVED: 0.105 INCH.  FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK TRIM OUT.  C HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW SEAT TRACK REWORKED, 1 SPLICE HAT SECT AND 1 SPLICE PLATE FAB. NEW SEAT TRACK AND REPAIR PARTS REPROTECTED, PAINTED AND INSTALLED PER SRM 53-70-00 FIG 1 VIR35.
